Volume 2, Issue 4
Interpolation Formulas of Intermediate Quotients for Discrete Functions with Several Indices

Yu-Lin Zhou

DOI:

J. Comp. Math., 2 (1984), pp. 376-381.

Published online: 1984-02

Preview Full PDF 94 1646
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-376, author = {Yu-Lin Zhou}, title = {Interpolation Formulas of Intermediate Quotients for Discrete Functions with Several Indices}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {376--381}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9674.html} }
TY - JOUR T1 - Interpolation Formulas of Intermediate Quotients for Discrete Functions with Several Indices AU - Yu-Lin Zhou JO - Journal of Computational Mathematics VL - 4 SP - 376 EP - 381 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9674.html KW - AB -
Yu-Lin Zhou. (1970). Interpolation Formulas of Intermediate Quotients for Discrete Functions with Several Indices. Journal of Computational Mathematics. 2 (4). 376-381. doi:
Copy to clipboard
The citation has been copied to your clipboard